MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA ELITION X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qbc that was damage was replaced and the system was handed back to the customer for use.The failure of the qbc to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The field correction has since been made available to the field in dec 2024.
 
Event or Problem Description
Philips received a report that the quadrature body coil was damage.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is damage it is likely that this could lead to serious injury.
 
Additional Manufacturer Narrative
This is a correction report as the report previously sent is for a 70 cm system, ingenia elition x, which is not affiliated with the c&r on the 60cm systems listed in c&r 2023-pd-mr-013.Based on the information received in the complaint record we confirm that it is not a reportable product problem.During the risk evaluation for the 70cm systems, the reasonably foreseeable sequence of events was assessed, and residual risk was estimated as potential risk based on a detailed review of post-market data.This conservative assessment concludes that the estimated potential risk of continued scanning with a missing or damaged qbc seal on 70cm wide bore mr systems is improbable to cause any adverse health consequences.The immediate and long-term health consequences to the overall population using the device due to the hazard: energy-mechanical / sharp edges, corners, rough surfaces, are considered: improbable to cause serious adverse health consequences (i.E., potential s3 harms), and improbable to cause medically reversible or transient adverse health consequences (i.E., potential s1 and s2 harms).In addition, as per anthropometric data [ref-1], the whole body breadth of the 95th percentile of the u.S.Population, with a highest obesity rate globally [ref-2], measured 65.6 cm.This suggests that most people can be accommodated by 70 cm bore systems with a 68.9 cm internal width.As such, getting this type of harm on a 70cm system is considered rarer when compared to a smaller sized bore (i.E., 60cm).According to the above risk assessment, the issue under evaluation has not been determined to be a risk to health.Reference 1: bradtmiller, b., hodge, b., kristensen, s., & mucher, m.(2008).Anthropometric survey of federal aviation administration technical operations personnel - 2006-2008.Yellow springs, oh: anthrotech reference 2: world obesity federation, world obesity atlas 2023.Https://data.Worldobesity.Org/publications/?cat=19.
 
Event or Problem Description
Philips received a report that the quadrature body coil seal was damage.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key22409452
Report Number3003768277-2025-006093
Device Sequence Number15947057
Product Code LNH
UDI-Device Identifier00884838088115
UDI-Public(01)00884838088115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA ELITION X
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2023-PD-MR-013
Patient Sequence Number1
Patient SexUnknown